# SDR GAIA0012

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 950-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ALONG CABIN SEAT TRACK FROM BS 950 TO 1135 RIGHT BODY LINE 25.  REPLACED SECTION OF CABIN SEAT TRACK FROM BS 950 TO 1135, RBL 25.  MATERIAL USED, PART NR CAB1520-792, 185 INCH LONG.  REPAIR ACCOMPLISHED IAW SRM 53-10-5 FIG 7.  SEE NON-ROUTINE 5624, 5630, 5634, 5637, 5642 AND 5665 FOR DETAILS.  (M)
